# SDR DHL200080377C

- Difficulty date: February 24, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 4 MAIN TANK LWR AFT ANGLE CRACKED 1 INCH APPROX XRS 255 (INTERIOR).  REMOVED FITTING IAW SRM 51-1-21A PG 4, FABRICATED AND INSTALLED FITTING IAW SRM 51-1-21 PG 6 & 51-1-20D PG 9 & 10.  N/R 1350
